Alert archive / New York / Gale Warnings in 2012

Gale Warning 27, NWS New York, NY

December 29, 2012

NWS New York, NY issued this gale warning at Dec 29, 2012, 3:34 AM EST. It took effect at Dec 30, 2012, 1:00 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 3:34 AM EST (08:34 UTC)
In effect from
Dec 30, 2012, 1:00 AM EST
Expired
Dec 31, 2012, 12:00 AM EST
In force
23 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WHUS71 KOKX 290834
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
334 AM EST SAT DEC 29 2012

...GALE CONDITIONS EXPECTED SATURDAY NIGHT THROUGH SUNDAY...

ANZ350-353-355-291700-
/O.UPG.KOKX.GL.A.0014.121230T0600Z-121231T0300Z/
/O.NEW.KOKX.GL.W.0027.121230T0600Z-121231T0500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 AM EST SAT DEC 29 2012

...GALE WARNING IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT EST SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT.

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET NY TO 
  MONTAUK INLET NY.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE TONIGHT INTO TOMORROW.
  STRONGEST WINDS ARE EXPECTED SUNDAY MORNING AND AFTERNOON.
  HIGHEST SEAS ARE EXPECTED SUNDAY AFTERNOON INTO EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-291700-
/O.NEW.KOKX.SC.Y.0107.121230T0900Z-121231T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
334 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT.

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND LONG ISLAND
  BAYS. 

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...WINDS WILL INCREASE TONIGHT THROUGH TOMORROW. STRONGEST
  WINDS ARE EXPECTED SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
269 
WHUS71 KOKX 291633
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1133 AM EST SAT DEC 29 2012

...GALE CONDITIONS EXPECTED SATURDAY NIGHT THROUGH SUNDAY...

ANZ350-353-355-300000-
/O.CON.KOKX.GL.W.0027.121230T0600Z-121231T0500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1133 AM EST SAT DEC 29 2012

...GALE WARNING REMAINS IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

* LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET NY TO 
  MONTAUK INLET NY.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE TONIGHT INTO SUNDAY. 
  STRONGEST WINDS ARE EXPECTED SUNDAY MORNING AND AFTERNOON. 
  HIGHEST SEAS ARE EXPECTED SUNDAY AFTERNOON INTO EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-300000-
/O.CON.KOKX.SC.Y.0107.121230T0900Z-121231T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1133 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
MIDNIGHT EST SUNDAY NIGHT...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND LONG 
  ISLAND BAYS.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...WINDS WILL INCREASE TONIGHT THROUGH SUNDAY. STRONGEST
  WINDS ARE EXPECTED SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
985 
WHUS71 KOKX 292037
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EST SAT DEC 29 2012

...GALE CONDITIONS EXPECTED LATE TONIGHT THROUGH SUNDAY...

ANZ330-335-338-340-345-300915-
/O.UPG.KOKX.SC.Y.0107.121230T0900Z-121231T0500Z/
/O.EXB.KOKX.GL.W.0027.121230T1100Z-121231T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
337 PM EST SAT DEC 29 2012

...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND LONG 
  ISLAND BAYS.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS 35 TO 40 KT.

* SEAS...4 TO 6 FEET ACROSS THE LONG ISLAND SOUND.

* TIMING...WINDS WILL INCREASE TONIGHT THROUGH SUNDAY. STRONGEST
  WINDS ARE EXPECTED SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-355-300915-
/O.CON.KOKX.GL.W.0027.121230T0600Z-121231T0500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EST SAT DEC 29 2012

...GALE WARNING REMAINS IN EFFECT FROM 1 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK
  INLET NY OUT 20 NM.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...4 TO 8 FEET.

* TIMING...WINDS WILL INCREASE AND SEAS WILL BUILD TONIGHT INTO
  SUNDAY. STRONGEST WINDS ARE EXPECTED SUNDAY MORNING AND
  AFTERNOON. HIGHEST SEAS ARE EXPECTED SUNDAY AFTERNOON INTO THE
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
050 
WHUS71 KOKX 300759
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
259 AM EST SUN DEC 30 2012

...GALE CONDITIONS EXPECTED ON ALL WATERS THROUGH TODAY...

ANZ350-353-355-301700-
/O.CON.KOKX.GL.W.0027.000000T0000Z-121231T0500Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
259 AM EST SUN DEC 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK 
  INLET NY OUT 20 NM.

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS WILL INCREASE AND SEAS WILL BUILD TODAY.
  STRONGEST WINDS ARE EXPECTED THIS MORNING AND AFTERNOON.
  HIGHEST SEAS ARE EXPECTED THIS AFTERNOON INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-301700-
/O.CON.KOKX.GL.W.0027.121230T1100Z-121231T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
259 AM EST SUN DEC 30 2012

...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND LONG 
  ISLAND BAYS.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS WILL INCREASE AND SEAS WILL BUILD TODAY.
  STRONGEST WINDS ARE EXPECTED THIS MORNING AND AFTERNOON.
  HIGHEST SEAS ARE EXPECTED THIS AFTERNOON INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
737 
WHUS71 KOKX 301629
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1129 AM EST SUN DEC 30 2012

...GALE CONDITIONS EXPECTED ON ALL WATERS THROUGH TODAY...

ANZ330-335-338-340-345-350-353-355-310500-
/O.CON.KOKX.GL.W.0027.000000T0000Z-121231T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1129 AM EST SUN DEC 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...LONG ISLAND
  BAYS...ALL OCEAN WATERS.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...5 TO 8 FEET ON THE OCEAN WATERS. 3 TO 5 FEET ACROSS
  PORTIONS OF LONG ISLAND SOUND.

* TIMING...WINDS WILL INCREASE AND SEAS WILL BUILD TODAY.
  STRONGEST WINDS ARE EXPECTED THIS AFTERNOON. HIGHEST SEAS ARE
  EXPECTED THIS AFTERNOON INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
627 
WHUS71 KOKX 310508
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1208 AM EST MON DEC 31 2012

...GUSTY WESTERLY FLOW TO CONTINUE INTO MONDAY...

ANZ335-338-345-311100-
/O.EXP.KOKX.GL.W.0027.000000T0000Z-121231T0500Z/
/O.NEW.KOKX.SC.Y.0108.121231T0508Z-121231T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1208 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING.

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND THE
  SOUTH SHORE BAYS. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...WINDS WILL GRADUALLY RAMP DOWN THROUGH DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-311315-
/O.EXP.KOKX.GL.W.0027.000000T0000Z-121231T0500Z/
/O.NEW.KOKX.SC.Y.0108.121231T0508Z-121231T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
1208 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING.

* LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS
  BAYS.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET ON EASTERN LONG ISLAND SOUND.

* TIMING...WINDS WILL GRADUALLY RAMP DOWN THROUGH THE MORNING
  HOURS...WITH THE STRONGEST WINDS AND HIGHEST SEAS BEFORE
  DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-311315-
/O.EXP.KOKX.GL.W.0027.000000T0000Z-121231T0500Z/
/O.NEW.KOKX.SC.Y.0108.121231T0508Z-121231T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1208 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.

* LOCATION...OCEAN WATERS FROM SANDY HOOK TO MONTAUK POINT AND
  OUT 20 NM.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING..STRONGEST WINDS AND HIGHEST SEAS WILL BE DURING THE
  HOURS PRIOR TO DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Dec 29, 1:03 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Dec 29, 1:03 AM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
103 AM EST SAT DEC 29 2012

.SYNOPSIS...
HIGH PRESSURE MOVES EAST TONIGHT. LOW PRESSURE PASSES TO THE SOUTH
AND EAST SATURDAY AND SATURDAY NIGHT. LOW PRESSURE PASSES SOUTH
OF THE AREA SATURDAY AND TRACKS TOWARDS THE CANADIAN MARITIMES ON
SUNDAY AS HIGH PRES BUILDS INTO THE EASTERN UNITED STATES. A FEW
UPPER LEVEL DISTURBANCES MONDAY THROUGH WEDNESDAY WILL GIVE THE
AREA ANOTHER CHANCE OF SNOW. HIGH PRESSURE BUILDS IN AT THE
SURFACE AT THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MINOR ADJUSTMENTS MADE TO TEMPS AND SKY COVER TO REFLECT CURRENT
TREND. CLOUDS SLIGHTLY SLOWER TO MOVE INTO THE TRI STATE
AREA...ALLOWING FOR DECENT RADIATIONAL COOLING TO OCCUR...AND THUS
DROPPING TEMPS A FEW DEGREES COOLER THAN IN THE FORECAST. THE
CLOUDS SHOULD MOVE INTO THE AREA BY 06/07Z...MODERATING TEMPS FROM
THAT POINT ON.

WEAK RIDGING ALOFT AHEAD OF NEXT TROUGH REST OF TONIGHT. SFC HIGH
BUILDS...AND MOVES EAST. MAINLY CLEAR SKIES THIS EVENING WILL GIVE
WAY TO INCREASING CLOUDS LATER TONIGHT. DO NOT EXPECT ANY
PRECIPITATION TO MOVE IN BEFORE SUNRISE...SO A DRY NIGHT
ANTICIPATED.

TEMPS AROUND 30 IN NYC METRO...AND 20S ELSEWHERE WITH SOME TEENS
ACROSS PORTIONS OF THE INTERIOR.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
CHALLENGING FORECAST THIS TIME FRAME. LOOKING AT
OPERATIONAL/ENSEMBLE FORECASTS OF SFC LOW TRACK...LOOKS PERFECT
FOR SNOWFALL ACROSS THE CWA RIGHT AROUND THE 40/70 BENCHMARK.
OF COURSE...IT IS NEVER THAT SIMPLE WHEN FORECASTING WINTER
WEATHER FOR THESE COASTAL LOCATIONS.

12Z NAM RUN WETTER...WITH CLOSE TO 1/2 INCH OR HIGHER QPF WITH
THIS EVENT. GFS LESS. HOWEVER...ALL MODELS INDICATE ENOUGH LOW
LEVEL WARMING FOR A MIX OR CHANGEOVER FOR A GOOD PORTION OF LONG
ISLAND SATURDAY AFTERNOON.

THE REASON IS THE EXPECTED PATTERN ALOFT. LOOKING AT 12Z-18Z TIME
FRAME...H8 LOW STILL TO THE WEST...AND A H950 TO H850 WARM UP OCCURS
AS THE MORNING PROGRESSES SATURDAY DUE TO SE/SOUTH FLOW. TIME OF
DAY NOT IDEAL FOR COLDER SFC TEMPS...AND ONSET OF LIGHT PRECIP.

ONCE THE SFC LOW AND CLOSED LOW ALOFT (H9 AND H8) DEVELOP AND
DEEPEN TO OUR SOUTHEAST...ENOUGH COLD AIR WILL GET DRAWN IN FROM
THE NORTH TO BEGIN A CHANGEOVER AT THE COAST. ALSO...ONCE
PRECIPITATION INTENSITY INCREASES DURING THE MID TO LATE AFTERNOON
HOURS...ENOUGH EVAP COOLING OCCURS FOR A CHANGEOVER AS BOUNDARY
LAYER COOLS...SOMETHING THE MOS DOES NOT HANDLE WELL.
I WILL UNDERCUT MOS SOMEWHAT FOR THESE CSTL LOCATIONS...BUT UPPER
30S POSSIBLE FOR A TIME SATURDAY.

AS FOR THE REMAINDER OF THE AREA...NYC METRO/NE NJ/LOWER HUDSON
VALLEY AND MOST OF SRN CT...THIS SHOULD BE AN ALL SNOW EVENT. SOME
MIXING POSSIBLE RIGHT ALONG THE SOUTH COAST OF NYC AND SERN CT
DURING THE AFTN.

OVERALL...STILL EXPECT 2 TO 5 INCHES...WITH BANDED PRECIP LIKELY
PRODUCING TOTAL OVER 6 INCHES IN SPOTS FROM NRN NYC THROUGH THE
LOWER HUDSON VALLEY AND INTO PARTS OF CT.

THE SNOW WILL TAPER OFF FROM WEST TO EAST SATURDAY NIGHT AS THE
STORM PULLS AWAY AND UPPER VORT ADVECTION ASSOCIATED WITH THE
SHORTWAVE MOVES EAST. INCREASING NW WINDS WILL PULL DOWN COLDER
AIR...20S EXPECTED.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ANY LEFTOVER SNOW SHOWERS TAPER OFF WEST TO EAST SUNDAY MORNING WITH
ONLY LIGHT SNOW SHOWERS LINGERING. WITH THE STRONG NORTHWEST WIND
BEHIND THE LOW...AREAS WELL NORTH AND WEST OF NYC...ORANGE
COUNTY...COULD SEE FLURRIES IN THE AFTERNOON HOURS. OTHERWISE...DRY
WEATHER ACROSS THE AREA IS FORECAST ON SUNDAY. A GUSTY NW WIND WILL
ALSO FOLLOW ON SUNDAY WITH GUSTS 25-30MPH IN THE AFTERNOON.

THE BIG CHANGE WITH THE WEATHER WILL BE THE COLD AIR THAT MOVES IN.
A DEEP POCKET OF COLD ARCTIC AIR MOVES IN SUNDAY EVENING BEHIND THE
LOW. LOW TEMPERATURES SUNDAY NIGHT WILL DROP TO ABOUT 5 DEGREES
BELOW NORMAL...TEENS INLAND AND LOWER 20S ALONG THE COAST AND NYC
AREA. IT DOES NOT SEEM LIKE GUIDANCE IS HANDLING THE COLD VERY WELL
AS MOSGUIDE IS HINTING AT LOWER 40S FOR HIGH TEMPERATURES ON
TUESDAY. WITH 850 TEMPS AROUND -8 TO -10...THIS GUIDANCE SEEMS
UNREASONABLE. SEEMS LIKE HPC IS LEANING TOWARDS THE COOLER SIDE OF
TEMPERATURES AND HAVE GENERALLY WENT WITH THEIR FORECAST. TUESDAY
AND WEDNESDAY NIGHTS WILL BE THE COLDEST WITH INTERIOR TEMPS IN THE
LOWER TEENS...POSSIBLY SINGLE DIGITS IN SOME SPOTS...AND UPPER TEENS
TO THE LOWER 20S ELSEWHERE. HIGH TEMPERATURES WILL LIKELY NOT GET
ABOVE FREEZING FOR HIGHS WED THROUGH FRI ACROSS THE AREA.

NEXT CHANCE OF PRECIPITATION WILL BE LATE MONDAY NIGHT INTO TUESDAY
MORNING. A DEEP UPPER TROUGH DIGS INTO THE SOUTHWESTERN STATES ON
MONDAY AND MOVES INTO THE GREAT LAKES REGION BY TUESDAY MORNING. THE
TROUGH FLATTENS A BIT AS IT APPROACHES TUESDAY BUT A STRONG
170-190KT UPPER LEVEL JET STREAK WILL DEVELOP AND CROSS THE AREA
ON TUESDAY AND STRENGTHENS INTO WEDNESDAY MORNING. THE CWA WILL BE
IN THE LEFT EXIT QUADRANT OF THE JET...WHICH WILL HELP BRING A
VORTICITY MAX ACROSS AND STRETCH A COLD FRONT ACROSS THE
REGION...GIVING THE AREA A SLIGHT CHANCE OF SNOW. THERE ARE MODEL
DIFFERENCES IN THE HANDLING AND PLACEMENT OF THIS SURFACE WAVE THAT
DEVELOPS. 12Z GFS SHOWING SNOW ONLY FOR THE SOUTHERN HALF OF THE CWA
WHILE THE 00Z/12Z ECMWF SHOWING A VERY LIGHT SNOW EVENT FOR THE
ENTIRE AREA FOR THE 00Z-06Z TUES TIME FRAME. 00Z/12Z ECMWF ALSO
SHOWING LINGERING SNOW SHOWERS THROUGH WEDNESDAY MORNING WITH THE
12Z GFS SHOWING HEAVIER SNOW SHOWERS FOR WEDNESDAY MORNING. WITH
SUCH TIMING DIFFERENCES EVIDENT...DID NOT GO ANY HIGHER THAN SLIGHT
CHANCE POPS FOR TUES AND WED. AS THE EVENT GETS CLOSER AND MODEL
SOLUTIONS CONVERGE...THE CHANCE WILL LIKELY INCREASE. ANOTHER TROUGH
THEN DIGS INTO THE MIDWEST ON FRIDAY. THIS WILL BRING A COLD FRONT
THROUGH BUT LITTLE PRECIP IS FORECAST AT THIS TIME.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
WEAK HIGH PRESSURE CONTINUES TO BUILD IN FROM THE NORTH AND WEST
OVERNIGHT. LOW PRESSURE THEN PASSES TO THE SOUTHEAST ON SATURDAY. IT
CONTINUES FURTHER MOVING NORTHEAST TOWARDS NOVA SCOTIA SATURDAY
NIGHT.

VFR THROUGH 12Z WITH INCREASING MID AND HIGH CLOUDS. IFR AND
LOWER CONDITIONS EXPECTED TO DEVELOP SATURDAY MORNING AND THE
AFTERNOON WITH PRECIPITATION MOVING INTO THE AREA. SEVERAL INCHES
OF SNOW ACCUMULATION ARE FORECAST. VSBY COULD BE LOWER THAN
FORECAST AT TIMES IN HEAVIER SNOW. POTENTIAL FOR MAINLY KISP TO
SEE MIX OF RAIN AND SNOW AT TIMES...ESPECIALLY DURING THE
AFTERNOON. THIS MAY KEEP SNOW ACCUMULATIONS LOWER THERE. IFR AND
POSSIBLE LOWER CONDITIONS START OFF SATURDAY EVENING WITH
LINGERING SNOW. SLOW IMPROVEMENT FORECAST LATER IN THE EVENING
FROM WEST TO EAST.

TIMING OF THE LOWERING OF CATEGORY IN CONDITIONS AND THE WIND
DIRECTION CHANGE FROM NORTHERLY TO MORE EASTERLY MAY VARY BY A FEW
HOURS SO AMENDMENTS CAN BE EXPECTED TO HELP REFINE THIS TIMING AS WE
GET CLOSER TO THE TIME OF EVENT.

SNOW ACCUMULATIONS ARE AS FOLLOWS:
NYC METRO/KBDR/KISP/KGON: 2-4 INCHES (HIGHEST AMOUNTS AWAY FROM
THE COAST)
KHPN/KSWF: 3-5 INCHES

THERE IS ALSO THE POTENTIAL FOR KBDR/KGON/KJFK AND PERHAPS KLGA TO
MIX WITH OR CHANGE OVER TO RAIN WHICH WOULD KEEP SNOW TOTALS
DOWN...BUT THIS WILL DEPEND ON THE EXACT LOCATION OF WHERE THE
COASTAL FRONT SETS UP.

.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.LATE SAT NIGHT...MVFR/IFR ENDING FROM WEST TO EAST EXCEPT FOR KGON
WHERE CONDITIONS COULD IMPROVE TO MVFR LATE. NW WINDS 10-15 KT WITH
GUSTS BETWEEN 20-30 KT WITH THE HIGH GUSTS TOWARDS SUN MORNING.
.SUNDAY...VFR. NW WINDS 20-25 KTS GUSTS 30-35 KTS POSSIBLE.
.MONDAY-TUESDAY...MAINLY VFR. GUSTY W WINDS 20-30 KTS POSSIBLE.
.WEDNESDAY...MAINLY VFR. GUSTY W WINDS 20-25 KTS POSSIBLE.

&&

.MARINE...
BUOY NOTE...WINDS AT 44025 ARE OTS UNTIL FURTHER NOTICE.

HIGH PRESSURE BUILDS TONIGHT...WITH DIMINISHING WINDS AND RATHER
TRANQUIL SEAS. LOW PRESSURE WILL PASS TO THE SOUTH SATURDAY...THEN
INTENSIFY RAPIDLY AS IT MOVES EAST SATURDAY NIGHT. INITIAL LIGHT
WINDS AND RELATIVELY CALM SEAS IN THE MORNING WILL GIVE WAY TO
STRONGER WINDS SAT NIGHT...AND BUILDING SEAS.

AS THE LOW PRESSURE SYSTEM MOVES NORTHEAST...NW WINDS WILL PICK UP
FAIRLY QUICKLY SUNDAY MORNING BEHIND IT. WINDS WILL BE NEAR GALE
FORCE BY SUNDAY MORNING SO A GALE WATCH HAS BEEN ISSUED THROUGH
SUNDAY NIGHT FOR THE OCEAN WATERS. NEAR GALE FORCE WINDS ARE
FORECAST FOR LONG ISLAND SOUND...AND THE BAYS OF LONG ISLAND. A SCA
WILL LIKELY BE NEEDED FOR THESE AREAS. WINDS ON THE OCEAN THEN
DIMINISH TO SCA CRITERIA AND COULD POTENTIALLY REMAIN ABOVE SCA
CRITERIA THROUGH TUESDAY EVENING AS A PRESSURE GRADIENT TIGHTENS
WITH A LOW TO THE NORTH AND HIGH PRESSURE TO THE SOUTH. SEAS ON THE
OCEAN WILL BEGIN TO BUILD AT THE SAME TIME WINDS PICK UP AND BE
ABOVE 5FT BY SUNDAY MORNING WITH LONG ISLAND SOUND ABOVE 5FT MONDAY
MORNING FOR A BRIEF PERIOD. SEAS STAY ELEVATED THROUGH MONDAY
MORNING AND BRIEFLY COME DOWN TO 2-4FT ON THE OCEAN DURING THE DAY.
AS THE WINDS INCREASE AGAIN MONDAY NIGHT...SEAS INCREASE AGAIN TO
5-6FT THROUGH TUESDAY MORNING BEFORE AGAIN DIMINISHING AND REMAINING
BELOW 5FT THROUGH THURSDAY.

&&

.HYDROLOGY...
THE NEXT STORM SYSTEM MOVING THROUGH SATURDAY WILL BRING BETWEEN
1/4 AND 1/2 INCH OF QPF...WHICH WILL RESULT IN BETWEEN 2 AND 4
INCHES OF SNOWFALL ACROSS THE AREA. THE HIGHER AMOUNTS ARE
EXPECTED OVER PORTIONS OF CT AND LOWER HUDSON VALLEY...WITH LOWER
AMOUNTS NEAR THE COAST AND ACROSS ERN LONG ISLAND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 6 AM EST
     SUNDAY FOR CTZ005>012.
NY...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 6 AM EST
     SUNDAY FOR NYZ067>075-078-080-176>179.
NJ...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 6 AM EST
     SUNDAY FOR NJZ002-004-006-103>108.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR ANZ350-
     353-355.

&&
Hazardous weather outlook, Dec 28, 3:50 PM EST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
350 PM EST FRI DEC 28 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-292000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
350 PM EST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 6 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-292000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
350 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-292000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
350 PM EST FRI DEC 28 2012

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ079-081-292000-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
350 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SNOW WILL MIX WITH AND CHANGE TO RAIN SATURDAY...THEN CHANGE BACK
TO SNOW BEFORE ENDING SATURDAY NIGHT. ONE TO THREE INCHES OF SNOW
ACCUMULATION IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:34 AM ESTSmall Craft AdvisoryOKX12 hr
Dec 29, 3:37 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more26 hr
Dec 29, 11:32 AM ESTWinter Storm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region14 hr

Nearby

Gale Warnings in New York, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.